آمار

تعداد نشریات43
تعداد شماره‌ها1,252
تعداد مقالات15,389
تعداد مشاهده مقاله51,114,243
تعداد دریافت فایل اصل مقاله14,126,370
Niknam, Sepideh, Adibi, Hojatollah. (1401). A numerical solution of two-dimensional hyperbolic telegraph equation based on moving least square meshless method and radial basis functions. سامانه مدیریت نشریات علمی, 10(4), 969-985. doi: 10.22034/cmde.2021.42440.1829
Sepideh Niknam; Hojatollah Adibi. "A numerical solution of two-dimensional hyperbolic telegraph equation based on moving least square meshless method and radial basis functions". سامانه مدیریت نشریات علمی, 10, 4, 1401, 969-985. doi: 10.22034/cmde.2021.42440.1829
Niknam, Sepideh, Adibi, Hojatollah. (1401). 'A numerical solution of two-dimensional hyperbolic telegraph equation based on moving least square meshless method and radial basis functions', سامانه مدیریت نشریات علمی, 10(4), pp. 969-985. doi: 10.22034/cmde.2021.42440.1829
Niknam, Sepideh, Adibi, Hojatollah. A numerical solution of two-dimensional hyperbolic telegraph equation based on moving least square meshless method and radial basis functions. سامانه مدیریت نشریات علمی, 1401; 10(4): 969-985. doi: 10.22034/cmde.2021.42440.1829


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب